# SDR 05FDEA04388

- Difficulty date: December 21, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 50,570 hours, 35,793 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL250 RECEIVED INTERMITTENT LE FLAPS AMBER  INDICATOR ON FORWARD PANEL WITH INTERMITTENT NR1 SLAT  INDICATOR ON S/O AUX PANEL. RAN RED TABS WITH NORMAL  EXTENSION TO FLAPS 30.   REPLACED NR 1 SLAT RETRACT SWITCH IAW 27-82-011-4, REPLACED NR1 SLAT ACTUATOR PER 27-81-032-4. INDICATIONS   NORMAL.  RI
